# SDR 97ZZZM982

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844CA
- Make and model: Beech 1900D
- Aircraft serial: UE45
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Failed
- Location: Radome
- Component: Collins, RTA852
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR (P/N 6228439003) BECAME INOPERATIVE DUE TO EXCESSIVE MOISTURE IN RADOME.  EXCESSIVE MOISTURE DUE TO THE RADOME SEAL.
